Liquid Lithium — Scope | Disability forum

Liquid Lithium

kah22
kah22 Member Posts: 52 Courageous
my friend has been in hospital for the last month due to a manic Episod she had

The doctors want to put her on liquid lithium but she’s heard some bad reports about, especially that it can bring on Parkinson type tremors

Can you advise us as to the common side effects of liquid lithium and if you know of any serious long term affects

I would be especially interested in hearing from anyone, or those close to them, as to how this treatment effects you

Comments

  • Pippa_Alumni
    Pippa_Alumni Scope alumni Posts: 5,793 Disability Gamechanger
    Hi @kah22, sorry to hear about your friend's episode.

    Others are welcome to share their experiences of the drug you mentioned, however please remember that we're not medical professionals here on the community. For the best information and guidance, do encourage your friend to talk to a medical professional. This resource from the MIND website may also be helpful.
  • kah22
    kah22 Member Posts: 52 Courageous
    Thank you for your reply. My reason for asking is that my friends doctors want her to change from tablet to liquid lithium 
    Her doctor must have been discussing side effects and my friend got frightened at the mention of shaking hands
    So to those taking this medication have you found the side effects more or less severe than the tablet, especially the shaking hand side effect.
    I appreciate everybody’s experience will be different but by getting a few real life experience I may be able to offer some comfort
    Kevin

Brightness